# SDR SWAA2022021158428

- Difficulty date: April 17, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 48,117 hours, 28,086 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Broken
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM PANEL 192E 2EA. BRACKETS BROKEN / REMOVED AND REPLACED BRACKETS IAW SRM 51-40-02
